# SDR AWXA200601278

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 54,459 hours, 24,358 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: 882858
- Condition: Discharged
- Location: Crew Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - DIV - FLT - 794 - LOG - 9748812. CREW OXYGEN DEPLETED. THE AIRCRAFT DIVERTED TO IAH. MAINTENANCE REMOVED AND REPLACED THE OXYGEN BOTTLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
